RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2012, Volume 92, Issue 2, Pages 291–301 (Mi mz9008)  

Canonical Systems

P. S. Sarkisyan

Branch Center of Introduction New Technic and Technology, Moscow

Abstract: In this paper, we study canonical systems and pose the problem of constructing a quasihomogeneous canonical system, i.e., the canonical system whose spectral problem has the same solution as that of the spectral problem of some homogeneous canonical system. We present a rational algorithm for constructing a quasihomogeneous canonical systems.

Keywords: canonical system of first order, quasihomogeneous string, spectral problem, factorization problem, transition matrix

DOI: https://doi.org/10.4213/mzm9008

Full text: PDF file (406 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2012, 92:2, 260–269

Bibliographic databases:

Document Type: Article
UDC: 517.15
Received: 15.12.2010
Revised: 21.04.2011

Citation: P. S. Sarkisyan, “Canonical Systems”, Mat. Zametki, 92:2 (2012), 291–301; Math. Notes, 92:2 (2012), 260–269

Citation in format AMSBIB
\Bibitem{Sar12}
\by P.~S.~Sarkisyan
\paper Canonical Systems
\jour Mat. Zametki
\yr 2012
\vol 92
\issue 2
\pages 291--301
\mathnet{http://mi.mathnet.ru/mz9008}
\crossref{https://doi.org/10.4213/mzm9008}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3201562}
\zmath{https://zbmath.org/?q=an:1270.34030}
\elib{http://elibrary.ru/item.asp?id=20731588}
\transl
\jour Math. Notes
\yr 2012
\vol 92
\issue 2
\pages 260--269
\crossref{https://doi.org/10.1134/S0001434612070279}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000308042500027}
\elib{http://elibrary.ru/item.asp?id=20479336}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865796475}


Linking options:
  • http://mi.mathnet.ru/eng/mz9008
  • https://doi.org/10.4213/mzm9008
  • http://mi.mathnet.ru/eng/mz/v92/i2/p291

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:215
    Full text:36
    References:24
    First page:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019